# SDR SWIA200110409

- Difficulty date: November 29, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 3,361 hours, 2,314 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT 400 FT RECEIVED FLAP FAIL CAUTION MESSAGE WHEN RETRACTING FLAPS.  RAN QRH AND RETURNED TO THE FIELD.  COMPLIED WITH AD 98-20-01.  CYCLED FLAPS UP AND DOWN.  OPS CHECK GOOD AT THIS TIME.
